# SDR ASAA2018073125552

- Difficulty date: July 28, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 41,291 hours, 12,056 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543150
- Condition: Faulty
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, DESCENDING OUT OF 1000 MSL THE RIGHT FORWARD WINDOW OVERHEAT LIGHT ILLUMINATED. PERFORMED WINDOW OVERHEAT QRH ON TAXI IN AND THE OVERHEAT LIGHT ILLUMINATED AGAIN. GROUNDED - YES. ACCOMPLISHED WINDOW HEAT BITE TEST. WINDOW IS FAULTING SENSOR. SWAPPED SENSOR NO CHANGE REF FIM 30-41 TASK 801. REMOVED AND REPLACED R1 WINDOW REF AMM 56-11-11. OPS CHECKS FOR AIR AND WINDOW HEAT GOOD REF AMM 30-41-00-710-801.
